# SDR AALA20111018TUL03

- Difficulty date: October 12, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5300198
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY Z ANGLE MOUNT IS CORRODED AT STATION 1684 AND RIGHT BUTTLINE 50.  INSTALLED NEW Z ANGLE PER SRM 51-40-02-0G.
